# SDR COMA0360097

- Difficulty date: February 10, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 10,802 hours, 10,865 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 507
- Condition: Unreliable
- Location: Horz. Stab
- Part time: 7,271 hours, 7,058 cycles
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 5438 STAB CHANNEL 1 IS INOP.REPLACED THE HSTA.
